# SDR 96ZZZX1641

- Difficulty date: March 16, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N196GA
- Make and model: Beech 1900C
- Aircraft serial: UB31
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Gear Light
- Condition: Malfunctioned
- Location: Lt Mlg
- Stage of operation: NR
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

FLT 434 - LPLL - 20711F, NAS, 03-16-96 - PILOT REPORT:  LT MAIN GEAR LIGHT NOT ILLUMINATED ON FIRST CYCLE.  CORRECTED WITH SECOND GEAR CYCLE.  MAINTENANCE:  MULTIPLE GEAR SWINGS PERFORMED WITHOUT INCIDENT.  AIRCRAFT RELEASED FOR SERVICE.  (X)
